# SDR CA190425010

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 33,796 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Condition: Failed
- Location: Central Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW GOT AN AVIONICS MAU 1A FAIL. ALONG WITH THIS MESSAGE, THE QRH STATES THAT THEY MAY HAVE PRESSURE ISSUES THAT MAY AFFECT NOSE WHEEL STEERING, OUTBOARD BRAKING. WE HAVE CONFIRMED WITH THE CREW THAT THEY WILL NOT DECLARE A PAN PAN OR MAYDAY, BUT CREW ASKED TO HAVE THE TRUCKS ON STANDBY. CREW LANDED AND TAXIED TO THE GATE AND REPORTED ALL WAS GOOD.  RESOLUTION CARRIED OUT T/S AS PER FIM 31-42-00-810-808-A. REPLACED AIOP B1 AS PER AMM 31-41-10-400-801-A/400 CHECKED SERVICEABLE. AIOP - ACTUATOR INPUT OUTPUT PROCESSOR (TC# 20190425010)
